# SDR YENA2024102801407

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N982JB
- Make and model: Airbus A321-231
- Aircraft serial: 07815
- Aircraft time: 30,355 hours, 5,981 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#720, ATL-JFK. 'A STRONG DIRTY SOCK ODOR WAS REPORTED BY MID CABIN FA DURING CLIMB OUT BELOW 10,000 MILD ODOR WAS NOTED ON FLIGHT DECK AT THIS SAME TIME BOTH DISAPPEARED WITHIN 5 MIN; C/W INFO-NOTICE 2017-T015 SECTION A .DECON-LEVEL A WAS ACCOMPLISHED PER AMM 21-00-00-615-802-1-A . APU INSPECTION WAS PERFORMED PER AMM 49-00-00-200-811-A NO LEAKS WERE NOTED .RAN ENG 1+2 FOR 30 MINS EACH . BOTH ENG AND APU BLEED . NO SMELL / ODOR WAS NOTED . A/C OK FOR SVC.'
